# SDR ESPA100107

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N183PA
- Make and model: Gulstm G1159
- Aircraft serial: 108
- Aircraft time: 13,219 hours, 8,122 cycles
- Engine: Rroyce SPEY5118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 159SCCE100S12
- Condition: Cracked
- Location: Cockpit
- Part time: 4,890 hours, 3,008 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DECENT AT 20,000 FEET THE CO-PILOTS WINDSHIELD DEVELOPED CRACK STARTING FROM THE RT SIDE BOLT PATTERN AND EXTENDING DOWN AND ACROSS.  CREW DECIDED TO DIVERT, AS THE CRACK HAD SPLIT INTO (2) CRACKS.  ALSO, DECLARED AN EMERGENCY TO ATC PROCEEDING VISUALLY DIRECT TO RUNWAY 7R. LANDED WITHOUT ANY INCIDENT AND TAXIED TO RAMP.
